# SDR SWIA2020042350221

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3866313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

*SEAT TRACK AT FS 559+112-621 LBL 27 CORRODED   (C-CHECK) RO 4/21/2020   REMOVED AND INSTALLED NEW SERVICEABLE SEAT TRACK AT LBL9.00 FROM FS559.00+112 TO FS621.00. REF: CRJ200 AMM  TOOL TUC8607 CALDUE: 31-JAN-21
